Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 263-273
http://dx.doi.org/10.1155/S0161171282000234

On the positive solutions of a higher order functional differential equation with a discontinuity

Department of Mathematics, Mississippi State University, Mississippi State, Mississippi 39762, USA

Received 7 August 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Graef, Paul W. Spikes, and Myron K. Grammatikopoulos, “On the positive solutions of a higher order functional differential equation with a discontinuity,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 263-273, 1982. https://doi.org/10.1155/S0161171282000234.